American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Stuart S. Antman. The influence of elasticity on analysis: Modern developments. Bull. Amer. Math. Soc. 9 (1983) 267-291. MR 714990.
Abstract, references, and article information   
View Article: PDF

[2] William Arveson. A spectral theorem for nonlinear operators. Bull. Amer. Math. Soc. 82 (1976) 511-513. MR 0417882.
Abstract, references, and article information   
View Article: PDF

[3] W. V. Petryshyn and P. M. Fitzpatrick. Degree theory for noncompact multivalued vector fields. Bull. Amer. Math. Soc. 79 (1973) 609-613. MR 0317117.
Abstract, references, and article information   
View Article: PDF

[4] Paul R. Chernoff. Nonassociative addition of unbounded operators and a problem of Brezis and Pazy. Bull. Amer. Math. Soc. 78 (1972) 562-563. MR 0303343.
Abstract, references, and article information   
View Article: PDF

[5] Jürgen Batt. Strongly additive transformations and integral representations with measures of nonlinear operators. Bull. Amer. Math. Soc. 78 (1972) 474-478. MR 0296772.
Abstract, references, and article information   
View Article: PDF

[6] C. S. Morawetz and W. A. Strauss. Asymptotics of a nonlinear relativistic wave equation. Bull. Amer. Math. Soc. 77 (1971) 797-798. MR 0294894.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1